# SDR CA150616003

- Difficulty date: June 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 62,024 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 88321
- Condition: Bent
- Location: Nlg
- Part time: 7,745 hours
- Component: Nlg, 8800131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEFORE MORNING DEPARTURE, RAMP CREW REPORTED THAT LT NOSE WHEEL APPEARED TO BE CROOKED.  TROUBLESHOOTING BY LOCAL MX REVEALED THAT THE AXLE WAS BENT.  THE FLIGHT DATA RECORDER WAS DOWNLOADED, DATA ANALYSIS DID NOT SHOW ANY HARD LANDING EVENT. INSPECTION OF THE LANDING GEAR INDICATED DAMAGES WERE LIMITED TO THE AXLE & LT NOSE WHEEL ASSEMBLY.  THE AXLE & BOTH NOSE WHEEL ASSEMBLIES WERE REPLACED & THE AIRCRAFT RELEASED TO SERVICE.
